Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My father is having high BP continuously even after taking BP medicine, please help

hi, my father is having high BP continuously even after taking BP medicine regularly. He has gone through ECG my father s age is 64. BP readings. 170. pulse rate is very low. in range of 40.. this has been earlier shown to many doctors who advised of ECG etc, all tests done, but everything was normal.
Asked On : Sat, 15 Jan 2011
Answers:  2 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
there is no need to worry,normal blood pressure for any individual is 140/ have written only systolic bp that is 170 which is high,.you need to see your doctor and he will titrated the dose and bp will become normal.low pulse rate could be due to some medicines he might be taking.Get himself examined for 2D echo,and other blood tests,he will be doing fine.Reduce his salt intake,avoid high fat foods, and ask him to take walk regularly.
Answered: Fri, 28 Jan 2011
I find this answer helpful
  User's Response
thanks for the reply. it s been really helpful.
Answered: Sat, 29 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor